# SDR CA000907005

- Difficulty date: August 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC71
- Aircraft time: 10,114 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: PFA12D19B
- Condition: Misrepaired
- Location: Propeller
- Part time: 9,257 hours
- Component: Blade & Pin Assy, Hamstd, 24PF305
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) . BLADE SER #841280. BLADE RECD FROM OPERATOR WITH FIBREGLASS DAMAGE BEYONG MANUAL LIMITSL. BLADE RETURNED TO MFG FOR REPAIR. BLADE RETURNED FROM MFG AFTER REPAIR ANDFOUND NOT TO COMPLY WITH COMPONENT MAINT MANUAL IN 2 AREAS. CMM61-13-01.1ST: ALUMINUM PORTION OF BLADE SHANK PAINTED WITH REQD BLACK EROSIION COATING THAT IS  CONDUCTIVE. BUT BLADE NOT COATED WITH REQD CLEAR POLYURATHANE COATING ON TOP OF BLACK EROSION COATING. IS NEW REQMT WHEN MANUAL REVISED TO REVISION 10 IN JUN 1999.2ND: BLADE FOUND WITH CORK INST IN TAPER BORE: CORK MUST BE REMVD FROM BLADE AS PART OF DISASSY PROC& T
